A Generalized Orlicz-Pettis Theorem and Applications.

Charles Swartz

Mathematische Zeitschrift (1978)

  • Volume: 163, page 283-290
  • ISSN: 0025-5874; 1432-1823

How to cite


Swartz, Charles. "A Generalized Orlicz-Pettis Theorem and Applications.." Mathematische Zeitschrift 163 (1978): 283-290. <http://eudml.org/doc/172759>.

author = {Swartz, Charles},
journal = {Mathematische Zeitschrift},
pages = {283-290},
title = {A Generalized Orlicz-Pettis Theorem and Applications.},
url = {http://eudml.org/doc/172759},
volume = {163},
year = {1978},

AU - Swartz, Charles
TI - A Generalized Orlicz-Pettis Theorem and Applications.
JO - Mathematische Zeitschrift
PY - 1978
VL - 163
SP - 283
EP - 290
UR - http://eudml.org/doc/172759
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.